# SDR QXEA9600125

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD 4 CRACKED BETWEEN BEAMS 425R AND 1050R AT HORIZONTIAL BEAM.  CRACK RADIATES HORIZONTIALLY UNDER SUPPORT BRACKET BETWEEN HYDRAULIC LINES AND CANNON PLUGS.  CRACK NOTED DURING C-CHECK AND REPAIRED I/A/W SRM.
